# SDR R61A201703240232

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 32,455 hours, 20,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISARM LEVER IS VERY STICKY TO OPERATE. LUBRICATED L1 DOOR, PERFORMED OPS CHECK, NO DEFECTS AT THIS TIME IAW CMM 52-11-22.
